# SDR 06FDEA2855

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 38,986 hours, 18,906 cycles
- Engine: Pwa JT9*
- Engine time: 35,056 hours, 16,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FELT A JULT ON T/O.  SUSPECT COMPRESSOR STALL.  CHECKED PER MM 72-00-00-6 03 AND FOUND BIRD STRIKE AT NR 2 ENGINE.  COMPLIED ITEM 13B.  NOTED NO ABNORMALITIES.  ENGINE PARAMETER INDICATION OK.  A/C OK FOR SERVICE.
